Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Volume 6 > No. 6-3S

 
   

Blow-up solutions to a class of generalized Nonlinear Schrodinger equations

PP: 881-886
Author(s)
Ning Chen, Baodan Tian, Jiqian Chen,
Abstract
In this paper, we’ll present some new results of blow-up solution to some higher-order nonlinear Schrodinger equations. The initial boundary value problem is a generalized nonlinear Schrodinger equation , is studied. As an extension of and , the global non-existence and blow-up infinite time of solutions to this problems are proved. The conclusions are complementary to expound the blow-up of solution to nonlinear Schrodinger equations by using eigen-function method. Main results can be found in theorem 3.1 and theorem 4.1.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved